# SDR JJBA20190922008

- Difficulty date: September 22, 2019
- Submitted: September 23, 2019
- Operation: Air carrier
- Aircraft: N14179
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500896
- Aircraft time: 35,896 hours, 23,506 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Panel
- Condition: Unsecure
- Location: Emergency Exit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT EMERGENCY EXIT DOOR PANEL HANGING DOWN. RE SECURED EMERGENCY EXIT DOOR HANDLE PANEL. NO DEFECTS NOTED.
